advertisement
Question
Posted by: Anon | 2012/07/11

Birth control

Hi there I have been on the depo provera for many years now but i want to stop because of the weight gain it causes. Can you please suggest which birth control i can use which does not cause weight gain. Doctors have suggested i use either Yasmin Pill or the Nur-Isterate ijection but i have reasearched these on the internet but have also listed side effect like depression and weight gain which is what i am avaoiding. Or would it be best just to have a loop inserted?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The loop certainly would not cause weight gain. Most women do not gain weight on the Pill, but it can vary from person to person.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/07/18

The loop certainly would not cause weight gain. Most women do not gain weight on the Pill, but it can vary from person to person.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement